Maximal hamiltonian tori for polygon spaces

J. C. Hausmann, S. Tolman

Research output: Contribution to journalArticlepeer-review


We study the poset of Hamiltonian tori for polygon spaces. We determine some maximal elements and give examples where maximal Hamiltonian tori are not all of the same dimension.

Original languageEnglish (US)
Pages (from-to)1925-1939+vii+xi
JournalAnnales de l'Institut Fourier
Issue number6
StatePublished - 2003


  • Blygan spaces
  • Hamiltonian torus actions
  • Symplectic geometry

ASJC Scopus subject areas

  • Algebra and Number Theory
  • Geometry and Topology

Fingerprint Dive into the research topics of 'Maximal hamiltonian tori for polygon spaces'. Together they form a unique fingerprint.

Cite this